Quick moving rash on butt moving to over parts of body
I am a 21 year old female. I don't take any meds. About 3-4 days ago, i had an itch in my butt crack, I looked in the mirror to see what was causing it and i had a rash that started. Over the past couple of days, the rash had moved to all over my butt and almost to my vagina and upper thighs. It also started to form on my back and my elbow/arm and back of neck. The rash seems to develop fast and itches like crazy. It starts as little red pimply bumps that have space between the bumps, then after awhile it worsens and looks like a red, swollen mess, and the bumps run together. I had unprotected sex about a month ago. I'm not sure whether it's an std or not considering it started on my butt and im just now getting a rash. I also have a stomch ache, and feel a little light headed and confused. I got the rash a day after my mentrual cycle, don't know if that has any revelance. I sleep with my one-year-old daughter in the same bed and she has absolutely no rash on her. I don't have time to see a doc, i work and my husband is overseas....that's why i need to find out what it is (i.e. adulterous sexual encounter). Please help!!!! It's spreading really fast and it itches. It itches during the day and night and im losing sleep over it. It burns and almost feels like slivers under the skin.
This does not sound like an STD. The rash in the butt crack may be psoriasis (not contagious) or may be just irritation. To tell the truth, I can't make much sense of the rash spreading all over your body. Perhaps it's a virus of some sort, which is also causing your stomach problems and confusion. Of course some of those could be from anxiety, too. I understand your lack of time, but I honestly don't see how you can know fro sure what this rash is without seeing a doctor in person. Because it doesn't sound as though it's related to your sexual encounter, you can make an appointment and wait the couple of days it will take to see a doctor to see if it goes away.
I RECENTLY DEVELOPED DEVELOPED A RASH, ARMS, UPPER AND LOWER , TORSO FRONT AND BACK, SIDES , UPPER THIGHS AND BEHIND KNEES.
IT IS EXTREMLY ITCHY. STARTED IN FEBRUARY AS HIVE LIKE, ESPECIALLY WHEN SCRATCHING!!! I GOT A PREDNISONE TAPER 6-5-4-3-2-1 AND TOOK BENEDRYL. IT HELPED BUT CAME BACK A FEW WEEKS LATER. I WENT TO THE DR'S , HE SAID IT WAS A REACTION TO SOMETHING NOT SURE WHAT. I CHANGED NOTHING AND ATE NOTHING DIFFERENT. HE GAVE ME ATARAX AND A PREDNISONE TAPER HE ALSO DID BLOOD WORK. THE MED WORKED BUT THE CLOSER I GOT TO THE LOWER DOPSE OF THE PREDNISONE I GOT MORE OF THE ITCH BACK. ATARAX HELPED SOME.
I STILL HAVE THE RASH AND THE MED IS ALL.
MY BLOOD WORK WAS ABNORMAL FOR THYROID.10.18 I STARTED 150 SYNTHROID A DAY . HE THINKS MY RASH MIGHT BE COMING FROM BEING HYPOTHYROID? IS THAT RIGHT AND HOW LONG BEFORE THE MED KICK STARTS MY THROID AND I STOP ITCHING? EVEN IF THAT IS WHAT IT'S FROM. ANA WAS NORM, SED RATE WAS NORM. CBC AND CMP OK EXCEPT CHOL WAS BAD 285, HE DIDN'T WANT TO TREAT THAT TILL THE THYROID WAS INDER CONTROL AND THEM RETEST THYROID.
COULD THIS RASH BE SYSTEMIC OR SOMETHING SERIOUS?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.